RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Beklaryan, Leva Andreevich

Statistics Math-Net.Ru
Total publications: 38
Scientific articles: 37
Presentations: 8

Number of views:
This page:1794
Abstract pages:8556
Full texts:2937
References:1123
Professor
Doctor of physico-mathematical sciences (1990)
Speciality: 01.01.09 (Discrete mathematics and mathematical cybernetics)
E-mail: , ,
Keywords: groups of gomeomorphisms of local-compact space; metric invariants of groups of transformations; the functional-differential equations; deviating argument; the principle of maximum.
   
Main publications:
  • Beklaryan L. A. Zadacha optimalnogo upravleniya dlya sistem s otklonyayuschimsya argumentom i ee svyaz s konechno-porozhdennoi gruppoi gomeomorfizmov $\mathbb R$, porozhdennoi funktsiyami otkloneniya // DAN SSSR, 1991, 317(6), 1289–1294.
  • Beklaryan L. A. Gruppovye osobennosti differentsialnykh uravnenii s otklonyayuschimsya argumentom. Vvedenie v lineinuyu teoriyu // Matem. zametki, 1998, 63(4), 483–493.
  • Beklaryan L. A. K voprosu o klassifikatsii grupp gomeomorfizmov $\mathbb R$, sokhranyayuschikh orientatsiyu. I. Invariantnye mery // Matem. sbornik, 1996, 187(3), 22–54.
  • Beklaryan L. A. K voprosu o klassifikatsii grupp gomeomorfizmov $\mathbb R$, sokhranyayuschikh orientatsiyu. II. Proektivno-invariantnye mery // Matem. sbornik, 1996, 187(4), 3–28.
  • Beklaryan L. A. K voprosu o klassifikatsii grupp gomeomorfizmov $\mathbb R$, sokhranyayuschikh orientatsiyu // Matem. sbornik, 190(4), 43–62.

http://www.mathnet.ru/eng/person8421
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/196550

Publications in Math-Net.Ru
2020
1. L. A. Beklaryan, “A new approach to the question of the existence of bounded solutions of functional differential equations of point type”, Izv. RAN. Ser. Mat., 84:2 (2020),  3–42  mathnet  elib; Izv. Math., 84:2 (2020), 209–245  isi  scopus
2019
2. L. A. Beklaryan, “On massive subsets in the space of finitely generated groups of diffeomorphisms of the line and the circle in the case of $C^{(1)}$ smoothness”, Fundam. Prikl. Mat., 22:4 (2019),  51–74  mathnet
3. L. A. Beklaryan, “Groups of line and circle homeomorphisms. Criteria for almost nilpotency”, Mat. Sb., 210:4 (2019),  27–40  mathnet  elib; Sb. Math., 210:4 (2019), 495–507  isi  scopus
2018
4. L. A. Beklaryan, “A new approach to the question of existence of periodic solutions for functional differential equations of point type”, Izv. RAN. Ser. Mat., 82:6 (2018),  3–36  mathnet  elib; Izv. Math., 82:6 (2018), 1077–1107  isi  scopus
2016
5. L. A. Beklaryan, “Groups of line and circle diffeomorphisms. Criteria for almost nilpotency and structure theorems”, Mat. Sb., 207:8 (2016),  47–72  mathnet  mathscinet  elib; Sb. Math., 207:8 (2016), 1079–1099  isi  scopus
2015
6. A. S. Akopov, L. A. Beklaryan, “An agent model of crowd behavior in emergencies”, Avtomat. i Telemekh., 2015, 10,  131–143  mathnet  elib; Autom. Remote Control, 76:10 (2015), 1817–1827  isi  elib  scopus
7. L. A. Beklaryan, “Groups of line and circle homeomorphisms. Metric invariants and questions of classification”, Uspekhi Mat. Nauk, 70:2(422) (2015),  3–54  mathnet  mathscinet  elib; Russian Math. Surveys, 70:2 (2015), 203–248  isi  elib  scopus
2014
8. A. S. Akopov, L. A. Beklaryan, A. L. Beklaryan, A. K. Saghatelyan, “The integrated model of eco-economic system on the example of the Republic of Armenia”, Computer Research and Modeling, 6:4 (2014),  621–631  mathnet
9. L. A. Beklaryan, “Criteria for the Existence of an Invariant Measure for Groups of Homeomorphisms of the Line”, Mat. Zametki, 95:3 (2014),  335–339  mathnet  mathscinet  elib; Math. Notes, 95:3 (2014), 304–307  isi  elib  scopus
10. L. A. Beklaryan, “Groups of homeomorphisms of the line. Criteria for the existence of invariant and projectively invariant measures in terms of the commutator subgroup”, Mat. Sb., 205:12 (2014),  63–84  mathnet  mathscinet  zmath  elib; Sb. Math., 205:12 (2014), 1741–1760  isi  scopus
2013
11. L. A. Beklaryan, N. K. Khachatryan, “On one class of dynamic transportation models”, Zh. Vychisl. Mat. Mat. Fiz., 53:10 (2013),  1649–1667  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 53:10 (2013), 1466–1482  isi  elib  scopus
2012
12. L. A. Beklaryan, “Residual Subsets in the Space of Finitely Generated Groups of Diffeomorphisms of the Circle”, Mat. Zametki, 92:6 (2012),  825–833  mathnet  mathscinet  zmath  elib; Math. Notes, 93:1 (2013), 29–35  isi  elib  scopus
13. L. A. Beklaryan, S. V. Borisova, N. K. Khachatryan, “A single-dynamic model of replacement assets. Main properties”, Zh. Vychisl. Mat. Mat. Fiz., 52:5 (2012),  801–817  mathnet
2011
14. L. A. Beklaryan, “The linear theory of functional differential equations: existence theorems and the problem of pointwise completeness of the solutions”, Mat. Sb., 202:3 (2011),  3–36  mathnet  mathscinet  zmath  elib; Sb. Math., 202:3 (2011), 307–340  isi  scopus
2010
15. L. A. Beklaryan, “Quasitravelling waves”, Mat. Sb., 201:12 (2010),  21–68  mathnet  mathscinet  zmath  elib; Sb. Math., 201:12 (2010), 1731–1775  isi  elib  scopus
2005
16. L. A. Beklaryan, “The structure of a group quasisymmetrically conjugate to a group of affine transformations of the real line”, Mat. Sb., 196:10 (2005),  3–20  mathnet  mathscinet  zmath  elib; Sb. Math., 196:10 (2005), 1403–1420  isi  scopus
2004
17. L. A. Beklaryan, “Introduction to the theory of functional differential equations and their applications. Group approach”, CMFD, 8 (2004),  3–147  mathnet  mathscinet  zmath  elib; Journal of Mathematical Sciences, 135:2 (2006), 2813–2954  scopus
18. L. A. Beklaryan, “Groups of homeomorphisms of the line and the circle. Topological characteristics and metric invariants”, Uspekhi Mat. Nauk, 59:4(358) (2004),  3–68  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 59:4 (2004), 599–660  isi  scopus
2003
19. L. A. Beklaryan, “Equations of Advanced–Retarded Type and Solutions of Traveling-Wave Type for Infinite-Dimensional Dynamic Systems”, CMFD, 1 (2003),  18–29  mathnet  mathscinet  zmath; Journal of Mathematical Sciences, 124:4 (2004), 5098–5109
2002
20. L. A. Beklaryan, “On Analogs of the Tits Alternative for Groups of Homeomorphisms of the Circle and of the Line”, Mat. Zametki, 71:3 (2002),  334–347  mathnet  mathscinet  zmath  elib; Math. Notes, 71:3 (2002), 305–315  isi  scopus
21. L. A. Beklaryan, S. V. Borisova, “A single-product dynamic model of replacing production capacities”, Vladikavkaz. Mat. Zh., 4:3 (2002),  22–33  mathnet  mathscinet  zmath
2000
22. L. A. Beklaryan, “On a criterion for the topological conjugacy of a quasisymmetric group to a group of affine transformations of $\mathbb R$”, Mat. Sb., 191:6 (2000),  31–42  mathnet  mathscinet  zmath; Sb. Math., 191:6 (2000), 809–819  isi  scopus
1999
23. L. A. Beklaryan, “Group singularities of differential equations with deviating argument, and related metric invariants”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 67 (1999),  161–182  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 105:1 (2001), 1799–1811
24. L. A. Beklaryan, “On the classification of groups of orientation-preserving homeomorphisms of $\mathbb R$. III. $\omega$-projectively invariant measures”, Mat. Sb., 190:4 (1999),  43–62  mathnet  mathscinet  zmath; Sb. Math., 190:4 (1999), 521–538  isi  scopus
1998
25. L. A. Beklaryan, “Specific group properties of differential equations with deviating argument. Introduction to the linear theory”, Mat. Zametki, 63:4 (1998),  483–493  mathnet  mathscinet  zmath; Math. Notes, 63:4 (1998), 427–435  isi
1996
26. L. A. Beklaryan, “A criterion connected with the structure of the fixed-point set for the existence of a projectively invariant measure for groups of orientation-preserving homeomorphisms of $\mathbb R$”, Uspekhi Mat. Nauk, 51:3(309) (1996),  179–180  mathnet  mathscinet  zmath; Russian Math. Surveys, 51:3 (1996), 539–540  isi  scopus
27. L. A. Beklaryan, “On the classification of groups of orientation-preserving homeomorphisms of $\mathbb R$. II. Projectively-invariant measures”, Mat. Sb., 187:4 (1996),  3–28  mathnet  mathscinet  zmath; Sb. Math., 187:4 (1996), 469–494  isi  scopus
28. L. A. Beklaryan, “On the classification of groups of orientation-preserving homeomorphisms of $\mathbb R$. I. Invariant measures”, Mat. Sb., 187:3 (1996),  23–54  mathnet  mathscinet  zmath; Sb. Math., 187:3 (1996), 335–364  isi  scopus
1995
29. L. A. Beklaryan, M. G. Shmul'yan, “On the completeness of solutions of a differential equation with deviating argument that are majorized by exponential functions”, Dokl. Akad. Nauk, 341:6 (1995),  727–730  mathnet  mathscinet  zmath
1994
30. L. A. Beklaryan, “On the theory of linear differential-delay equations”, Uspekhi Mat. Nauk, 49:6(300) (1994),  193–194  mathnet  mathscinet  zmath; Russian Math. Surveys, 49:6 (1994), 197–198  isi
1993
31. L. A. Beklaryan, “Invariant and projectively invariant measures for groups of orientation-preserving homeomorphisms of $\mathbb{R}$”, Dokl. Akad. Nauk, 332:6 (1993),  679–681  mathnet  mathscinet  zmath; Dokl. Math., 48:2 (1994), 387–390
32. L. A. Beklaryan, “The structure of the quotient group of the group of orientation-preserving homeomorphisms of $\mathbb{R}$ by the subgroup generated by the union of the stabilizers”, Dokl. Akad. Nauk, 331:2 (1993),  137–139  mathnet  mathscinet  zmath; Dokl. Math., 48:1 (1994), 37–39
1991
33. L. A. Beklaryan, “An optimal control problem for systems with deviating argument and its connection with the finitely generated group of homeomorphisms $R$ generated by deviation functions”, Dokl. Akad. Nauk SSSR, 317:6 (1991),  1289–1294  mathnet  mathscinet  zmath; Dokl. Math., 43:2 (1991), 600–605
34. L. A. Beklaryan, “A method for the regularization of boundary value problems for differential equations with deviating argument”, Dokl. Akad. Nauk SSSR, 317:5 (1991),  1033–1037  mathnet  mathscinet  zmath; Dokl. Math., 43:2 (1991), 567–571
1988
35. L. A. Beklaryan, “Reducibility of a differential equation with deviating argument to an equation with commensurable constant deviations”, Mat. Zametki, 44:5 (1988),  561–566  mathnet  mathscinet  zmath; Math. Notes, 44:5 (1988), 787–789  isi
1986
36. L. A. Beklaryan, “A boundary value problem for a differential equation with deviating argument”, Dokl. Akad. Nauk SSSR, 291:1 (1986),  19–22  mathnet  mathscinet  zmath
1983
37. L. A. Beklaryan, “A variational problem with retarded argument and its relation to some semigroup of mappings of a segment into itself”, Dokl. Akad. Nauk SSSR, 271:5 (1983),  1036–1040  mathnet  mathscinet  zmath

2010
38. E. R. Avakov, A. V. Arutyunov, L. A. Beklaryan, È. M. Galeev, M. L. Gol'dman, V. B. Demidovich, A. G. Kusraev, G. G. Magaril-Il'yaev, V. M. Tikhomirov, “Osipenko Konstantin Yur'evich (on his 60th birthday)”, Vladikavkaz. Mat. Zh., 12:1 (2010),  68–70  mathnet

Presentations in Math-Net.Ru
1. О групповых особенностях вариационных задач со сложными дифференциальными связями и смежные вопросы
L. A. Beklaryan
Differential equations, analysis and control: theory and applications
April 22, 2019 18:30
2. Бегущие волны для бесконечномерных динамических систем и функционально-дифференциальные уравнения точечного типа. Что общего?
L. A. Beklaryan
Dynamical systems and differential equations
November 12, 2018 18:30
3. Группы гомеоморфизмов прямой и окружности. Критерии почти нильпотентности
L. A. Beklaryan
Dynamical systems and differential equations
September 25, 2017 18:30
4. Вопросы существования периодических решений для функционально-дифференциальных уравнений точечного типа
L. A. Beklaryan
Dynamical systems and differential equations
March 13, 2017 18:30
5. Groups of diffeomorphisms of the line and circle. Structural theorems and almost nilpotency criteria
L. A. Beklaryan
International Conference “Anosov Systems and Modern Dynamics” dedicated to the 80th anniversary of Dmitry Anosov
December 23, 2016 11:55   
6. О периодических решениях обыкновенных и функционально-дифференциальных уравнений точечного типа
L. A. Beklaryan
Dynamical systems and differential equations
March 14, 2016 18:30
7. Метрические инварианты для групп гомеоморфизмов прямой и окружности
L. A. Beklaryan

September 2, 2015 14:30   
8. Проблема эквивалентности принципов максимума в сильной поточечной и интегральной формах
L. A. Beklaryan
Mathematical Seminar
October 29, 2012 14:30   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020